Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 54, Number 4

All articles in this issue are freely accessible.

On existence of periodic orbits for the FitzHugh nerve system
S. A. Treskov and E. P. Volokitin.
Quart. Appl. Math. 54 (1996), 601-607
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417226
Stability of a linear integro-differential equation with periodic coefficients
Aleksey D. Drozdov and Michael I. Gil.
Quart. Appl. Math. 54 (1996), 609-624
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417227
An inverse method for determining parameters for folded structures
I. Lerche.
Quart. Appl. Math. 54 (1996), 625-635
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417228
The initial-value problem for the Kelvin-Helmholtz instabilities of high-velocity and magnetized shear layers
S. Roy Choudhury.
Quart. Appl. Math. 54 (1996), 637-662
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417229
Mapping flat cracks onto penny-shaped cracks, with application to somewhat circular tensile cracks
P. A. Martin.
Quart. Appl. Math. 54 (1996), 663-675
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417230
On the accurate computation of the prolate spheroidal radial functions of the second kind
T. Do-Nhat and R. H. MacPhie.
Quart. Appl. Math. 54 (1996), 677-685
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417231
Some quasi-static problems with elastic and viscous boundary conditions in linear viscoelasticity
Carlo Alberto Bosello and Giorgio Gentili.
Quart. Appl. Math. 54 (1996), 687-696
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417232
Global existence and singularity formation in solutions of a modified Fourier law
K. Saxton.
Quart. Appl. Math. 54 (1996), 697-707
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417233
On the forced surface waves due to a partially immersed vertical wave-maker in water of infinite depth
P. F. Rhodes-Robinson.
Quart. Appl. Math. 54 (1996), 709-719
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417234
On the computation of Infeld’s function used in evaluating the admittance of prolate spheroidal dipole antennas
T. Do-Nhat and R. H. MacPhie.
Quart. Appl. Math. 54 (1996), 721-725
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417235
A comparison theorem for crystalline evolution in the plane
Yoshikazu Giga and Morton E. Gurtin.
Quart. Appl. Math. 54 (1996), 727-737
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417236
Conservation laws and canonical forms in the Stroh formalism of anisotropic elasticity
Gary A. Hatfield.
Quart. Appl. Math. 54 (1996), 739-758
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417237
Symmetric and unsymmetric buckling of circular arches
R. W. Dickey and Joseph J. Roseman.
Quart. Appl. Math. 54 (1996), 759-775
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417238
Instability and stability of numerical approximations to discrete velocity models of the Boltzmann equation
Robert Peszek.
Quart. Appl. Math. 54 (1996), 777-791
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1417239

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website